# SDR UPS06M46672

- Difficulty date: January 25, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BARREL NUT HOLE NR 6R EXISTING REPAIR BUSHING CORRODED.  CORRODED BUCKET BUSHING REMOVED.  CORROSION AT BORE REMOVED REMAINING BLENDOUT AT SIDEWALL 0.160"DEEP EXCEEDED LIMIT.  DVI CARRIED OUT NO CORROSION FOUND.  BARREL NUT BORE AND BLEND OUT SMOOTHENED AND PROTECTED.  FAB AND PROTECTED REPAIR BUCKET BUSHING.  SEALANT APPLIED AND PRIMER PAINTED.  REPAIR CARRIED OUT AT BORE NR 6R IS ACCEPTABLE IAW EN1052-06.
